# SDR AALA201708089029

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 29,368 hours, 11,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable Assy
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

32L SEAT ESCAPE PATH LIGHT INOPERATIVE. REPLACED 32L PREFABRICATED CABLE ASSY AND SECURED PROTECTIVE CAP.
